# SDR IPXA2017091821850

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 57,065 hours, 12,068 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Unit
- Part number: 3500920
- Part serial: UNK
- Condition: Malfunctioned
- Location: Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  HAD A LEVEL 1 NR 2 ENG ANTI-ICE OFF ALERT.  R & R THE ANTI ICE DUCT LEAK DETECTION CONTROL UNIT IAW AMM 30-22-10, AND THE ENGINE COWL ANTI-ICE MANIFOLD FAILURE SENSOR IAW AMM 30-42-11. SYSTEM CHECKED GOOD.
